# SDR ASAA2020022432236

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 45,013 hours, 13,522 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Hf Radio
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF RADIO #2 DISPLAYS "FAIL". GROUNDED - YES. PERFORMED BITE PROCEDURE OF HF #2 REF B737-800 FIM 23-11 TASK 801, HF #2 FAIL MSG GONE, LRU GREEN, HF #2 OP OK.
